# SDR SWAA000954

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 50,707 hours, 51,967 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Beam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND KEEL BEAM CORRODED, BS 500, BS 520, BS 740, AND BS 810.  REPAIRED KEEL BEAM PER SWA RA''S 1-353-2295 AND 1-353-2297.
